MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM TRIAL SZ 4 LT; ATTUNE INSTRUMENTS : FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CR FEM TRIAL SZ 4 LT; ATTUNE INSTRUMENTS : FEMORAL TRIALS
Model Number 2545-00-714
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Broken size 4 left femoral trial, when impacted with mallet it cracked and broke in two.Photo attached.If other, describe: replacement, was surgery delayed due to the reported event? no, was procedure successfully completed? no, were fragments generated? no, if yes, were they removed easily without additional intervention? no, patient status/ outcome / consequences: no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study: unknown, (b)(4).Device property of: hospital, device in possession of: hospital by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.: true.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this report was not returned.The photo available was reviewed.And it was found, the device broken into two pieces.The complaint is confirmed.Depuy synthes considers, the investigation closed at this time.Should additional information be received, the information will be reviewed.And the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR FEM TRIAL SZ 4 LT
Common Device Name
ATTUNE INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg, ringaskiddy co
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13777917
Report Number1818910-2022-04761
Device Sequence Number16552399
Product Code HWT
UDI-Device Identifier10603295133865
UDI-Public10603295133865
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-714
Device Catalogue Number254500714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer05/13/2022
Initial Report FDA Received Date03/16/2022
Supplement Report FDA Received Date05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown